MathSciNet Relay Station
MathSciNet bibliographic data
MR1246469 57R55 (14J27 14J29 57N13 57R40 57R57)
Kronheimer, P. B.; Mrowka, T. S. Recurrence relations and asymptotics for four-manifold invariants. Bull. Amer. Math. Soc. (N.S.) 30 (1994), no. 2, 215–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement